The Annals of Mathematical Statistics

An Approximate Normalization of the Analysis of Variance Distribution

Edward Paulson

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 13, Number 2 (1942), 233-235.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177731608

Digital Object Identifier
doi:10.1214/aoms/1177731608

Mathematical Reviews number (MathSciNet)
MR6668

Zentralblatt MATH identifier
0060.31204

JSTOR
links.jstor.org

Citation

Paulson, Edward. An Approximate Normalization of the Analysis of Variance Distribution. Ann. Math. Statist. 13 (1942), no. 2, 233--235. doi:10.1214/aoms/1177731608. https://projecteuclid.org/euclid.aoms/1177731608


Export citation